# SDR SWAA2022030224419

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER 333AT ACCESS PANEL FWD TRACK HAVE A CRACK / REMOVED AND REPLACED FWD TRACK ASSY ON LEFT HORIZ STAB PANEL 333AT PER SOPM 20-50-01 AND DRAWING 181A8050
